# SDR HNAA2013031900134

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 39,592 hours, 58,953 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Unknown
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASH ON/OFF IN FLIGHT.  R & R NR 2 BRUSH BLOCK IAW AMM 61-10-11.  OPS CHECKED GOOD. GROUND RAN ACFT IAW SRT MANUAL. OPS CHECKED GOOD.
